Is it common to have dental problems during chemotherapy?

MabelMabel Community Member
Hey, my father is now diagnosed with bladder cancer. He is now undergoing chemotherapy. Before three years he had done a tooth implant from Oakville ( http://www.phelandental.com/services/implant-dentistry/ ). During his cancer treatment, he is given chemo-therapeutic drug Bacillus Calmette-Guerin(BCG), an injection used to treat bladder cancer. His dental problems worsened when he started to undergo chemotherapy. The problems include infections developing in two premolar dental implants. Is it common to have dental problems during chemotherapy? Is this infection occur due to his weakened immune system? Does he have to do implants again after his chemotherapy ends?
He is actually doing great now. As we were able to find that he has cancer in the early stage, our doctors said that it is completely recoverable. Thanks to God for that!

Best Answer

Answers

Leave a Comment